Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Poly cystic ovaries, pain, report says fluid in ovary along with a mild infection

Hello. I have the history of poly cystic ovaries and curing it by twice dose of Glucophage850, but for a few days I am feeling pain in my ovaries and ultrasound report shows the fluid in ovary along with a mild infection. Can you please help me in the light of your great expertise that what are the causes of this infection and what may be the consequences and how to cure this. Thanks Regards
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Infection may be due to pelvic inflammatory disease, it is a infection of a pelvic organ ascend to ovary also. It can be treated with antibiotics.
Fluid in ovary may be due to ovulation and less commonly due to tumour also.
You should consult a gynaecologist and get your proper examination done to rule out the cause of infection and treat it accordingly.
Good luck.
Dr. Richa
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor